Australian and New Zealand journal of medicine · 1982
Sialadenitis and systemic reaction associated with phenylbutazone.
СтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Speed B R, Spelman D W
Аннотация
Sialadenitis is an uncommon side effect of phenylbutazone, and we report seven patients with this reaction who were admitted to Fairfield Infectious Diseases Hospital over a seven year period. In addition to salivary gland swellings, all patients had evidence of a systemic disturbance that included fever in all cases, and, in varying combinations, pericarditis, pleurisy, rash, conjunctivitis, and disturbed hepatic function. Resolution of these features occurred following cessation of phenylbutazone, but this took several weeks in some cases. Pericarditis was the most severe manifestation, and in one patient, this required corticosteroid therapy.